# SDR ASAA2020051932742

- Difficulty date: May 19, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 19,306 hours, 6,157 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Mount
- Part number: 3400995030
- Condition: Worn
- Location: Wire Harness
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE J-9 HARNESS CABLE DR-25 LOOSE GOING THROUGH HARNESS MOUNT AT 3 O'CLOCK LOOKING FWD AT STRUT FAIRING. GROUNDED - YES. TEMPORARILY REPAIRED HARNESS-TO-MOUNT INTERFACE GAP AT THE NR 2 ENGINE IAW EA 900ER-73EA-22724. HARNESS MOUNT TO BE REPLACED AT THE NEXT HMV.
